# SDR 2007UALA03099

- Difficulty date: August 9, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A28701
- Part serial: 6952
- Condition: Leaking
- Location: Slide Raft
- Component: Slide Raft
- Component part number: 7A146913
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ASPIRATOR LEAKS FROM THE FLAP VALVES.  REPLACED ASPIRATOR, CAUSE UNKNOWN.  08-31-07   SUSPECT IMPROPER ASSY OF JET PLATE ASSY DURING RESTORATION.
